# SDR FDEA202105071156

- Difficulty date: May 7, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,768 hours, 32,258 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 149N7517
- Part serial: 00
- Condition: Dented
- Location: Rt Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ECS BAY CUTOUT AFT BULKHEAD AT BODY STATION 1040 BULKHEAD FWD SIDE AS CHAFF   MARKS LOCATED AT ECS BAY DOOR HOLD OPEN ROD FITTING AREA. CHAFFE/DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-40-14-1A FIG 101. ACCOMPLISHED   REPAIR IAW SRM 51-70-13-0G FIG 1. HFEC ACCOMPLISHED ON CUTOUT IAW NTM 51-00-19. NO   CRACKS INDICATIONS NOTED.        CAT "B" REPAIR
